How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask mmishory Your Own Question
mmishory
mmishory,
Category: Medical
Satisfied Customers: 5237
50444359
Type Your Medical Question Here...
mmishory is online now
A new question is answered every 9 seconds

I am taking 3 different mental health improvement medications.

This answer was rated:

I am taking 3 different mental health improvement medications. I am considering a change, but have questions for a doctor (my PCP will not and my counselor cannot advise me). Anyone?

Hi! I'll be glad to help you with this issue. The system showed you went offline so we are now in the question/answer mode instead of chat. Feel free, though, to reply with questions if my answer isn't full, as I couldn't ask you further questions and so am answering based on what you wrote.

I can imagine how frustrating this situation must be for you. The most important baseline I think you would want to give the doctor is a record of your baseline moods. When you're feeling anxious, when you're feeling depressed, or irritable, or other moods.

Here are three resources: the first are computer programs for tracking moods:

http://mood-chart.com/



https://www.moodtracker.com/



They are both popular; Moodtracker is perhaps more well known, at least here in the US. Here, though, is a simple printout with charts that you can copy and fill in by hand and that may be enough:

http://www.cqaimh.org/pdf/tool_edu_moodchart.pdf

The idea here is for you to track your mood changes for 10 days or longer. Then when you go to your doctor to discuss the problems you're experiencing and ideas for how to address them, you'll have some data that he/she can look at so that you can discuss the options.


Okay, I wish you the very best!

My goal is for you to feel like you've gotten Great Service from me and the site. If we need to continue the discussion for that to happen, then please feel free to reply and we'll continue working on this. If the answer has given you the help you need, please remember to give a rating of 5 (Great Service) or 4 (Informative and helpful), or even 3 (Got the job done) button. This will make sure that I am credited for the answer and you are not charged anything more than the deposit you already made by pressing any of these buttons. Bonuses are always appreciated! If I can be of further help with any issue now or in the future, just put "For Dr. Mark" in the front of your new question, and I'll be the one to answer it. All the best, XXXXX XXXXX

mmishory and 6 other Medical Specialists are ready to help you
Customer: replied 3 years ago.


That is helpful. I am taking .25 mg every other day of lorazepam (you do know what that is don't you?). Should I taper off more or can I just quit? I was taking .25 every day and now I feel a bit angry, what the symptoms of withdrawal that I need to consider?